Fixed point theorems in a space with two metrics

El-Miloudi Marhrani, Karim Chaira

Abstract


In this paper, we prove a generalization of the Banach contraction fixed point theorem in a space with two metrics. The results presented in this paper improve the corresponding results announced by many authors. As an application, we study the existence of the solution for a functional equation arising in dynamic programming.

Full Text: PDF

How to Cite this Article:

El-Miloudi Marhrani, Karim Chaira, Fixed point theorems in a space with two metrics, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 1-12

Copyright © 2015 El-Miloudi Marhrani, Karim Chaira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.